Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("INDEPENDENT VARIABLE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1910

  • Page / 77
Export

Selection :

  • and

THE INTEGRITY OF INDEPENDENT VARIABLES IN BEHAVIOR ANALYSISPETERSON L; HOMER AL; WONDERLICH SA et al.1982; JOURNAL OF APPLIED BEHAVIOR ANALYSIS; ISSN 0021-8855; USA; DA. 1982; VOL. 15; NO 4; PP. 477-492; BIBL. 2 P.Article

ON F-INDEPENDENCE FOR NONNEGATIVE, BOUNDED-SUM VARIABLES WHEN THE BOUND IS LARGE.JAMES IR.1977; J. AMER. STATIST. ASS.; U.S.A.; DA. 1977; VOL. 72; NO 357; PP. 215-219; BIBL. 10 REF.Article

ON A CONJECTURE OF GEISSER'S.RAMACHANDRAN B.1975; SANKHYA, A; INDIA; DA. 1975; VOL. 37; NO 3; PP. 423-427; BIBL. 5 REF.Article

STATISTICAL AND ALGEBRAIC INDEPENDENCEMALLEY JD.1983; ANNALS OF STATISTICS; ISSN 0090-5364; USA; DA. 1983; VOL. 11; NO 1; PP. 341-345; BIBL. 8 REF.Article

INDEPENDENCE OF EVENTS AND RANDOM VARIABLES.GELBAUM BR.1976; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1976; VOL. 36; NO 4; PP. 333-343; BIBL. 1 REF.Article

A REMARK ON A PAPER OF B.R. GELBAUMBOSZNAY AP.1978; Z. WAHRSCHEIM.-THEOR. VERWANDTE GEB.; DEU; DA. 1978; VOL. 43; NO 4; PP. 353-355; BIBL. 1 REF.Article

A NEW PROOF OF KESTEN'S THEOREM ON THE GROWTH OF THE SUM OF INDEPENDENT AND IDENTICALLY DISTRIBUTED RANDOM VARIABLESTANNY D.1977; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1977; VOL. 39; NO 3; PP. 231-234; BIBL. 4 REF.Article

THE USE OF PROXY VARIABLE WHEN ONE OR TWO INDEPENDENT VARIABLES ARE MEASURED WITH ERROR.BARNOW BS.1976; AMER. STATISTICIAN; U.S.A.; DA. 1976; VOL. 30; NO 3; PP. 119-121; BIBL. 4 REF.Article

UN CRITERE D'INDEPENDANCE DE VARIABLES ALEATOIRESDERAEDT A.1980; C.R. ACAD. SCI., A; FRA; DA. 1980; VOL. 290; NO 21; PP. 1021-1023; BIBL. 2 REF.Article

SOME MISLEADING ARGUMENTS INVOLVING CONDITIONAL INDEPENDENCEDAWID AP.1979; J. R. STATIST. SOC., B; GBR; DA. 1979; VOL. 41; NO 2; PP. 249-252; BIBL. 7 REF.Article

ON THE EXACT DISTRIBUTION OF THE RATIO OF TWO INDEPENDENT GENERALIZED SAMPLE VARIANCES OF THE SAME OR DIFFERENT ORDERS.BAGAI OP.1977; TRAB. ESTADIST. INVEST. OPER.; ESP.; DA. 1977; VOL. 28; NO 2-3; PP. 119-150; BIBL. 8 REF.Article

SOME RESULTS ON DISTRIBUTIONS ARISING FROM COIN TOSSINGREICH JI.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 3; PP. 780-786; BIBL. 2 REF.Article

WHEN DO WEIGHTED SUMS OF INDEPENDENT RANDOM VARIABLES HAVE A DENSITY - SOME RESULTS AND EXAMPLESREICH JI.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 3; PP. 787-798; BIBL. 4 REF.Article

INDEPENDANCE STOCHASTIQUE DES ELEMENTS D'UN DEVELOPPEMENT FSPATARU A.1978; STUD. CERC. MAT.; ROMAN.; DA. 1978; VOL. 30; NO 1; PP. 75-117; ABS. ANGL.; BIBL. 1 P.Article

ON THE NUMBER OF UNIFORM RANDOM VARIABLES WHICH MUST BE ADDED TO EXCEED A GIVEN LEVELRUSSELL KG.1983; JOURNAL OF APPLIED PROBABILITY; ISSN 0021-9002; GBR; DA. 1983; VOL. 20; NO 1; PP. 172-177; BIBL. 3 REF.Article

INDEPENDENT VARIABLES IN QUANTUM MECHANICSBLOOD FA JR.1981; J. MATH. PHYS. (N. Y.); ISSN 0022-2488; USA; DA. 1981; VOL. 22; NO 1; PP. 67-77; BIBL. 13 REF.Article

PROPERTIES OF THE EMPIRICAL DISTRIBUTION FUNCTION FOR INDEPENDENT NONIDENTICALLY DISTRIBUTED RANDOM VARIABLES.VAN ZUIJLEN MCA.1978; ANN. PROBAB.; U.S.A.; DA. 1978; VOL. 6; NO 2; PP. 250-266; BIBL. 17 REF.Article

EINE MISCHUNGSEIGENSCHAFT VON ZUFALLSVARIABLEN = UNE PROPRIETE DE MELANGE DES VARIABLES ALEATOIRESROESLER U.1977; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1977; VOL. 37; NO 4; PP. 329-340; BIBL. 3 REF.Article

ON THE CONVOLUTION OF LOGISTIC RANDOM VARIABLESGEORGE EO; MUDHOLKAR GS.1983; METRIKA; ISSN 0026-1335; AUT; DA. 1983; VOL. 30; NO 1; PP. 1-13; BIBL. 21 REF.Article

ON A STRUCTURAL PROPERTY OF FINITE DISTRIBUTIONSPANARETOS J.1982; J.R. STAT. SOC., B; ISSN 0035-9246; GBR; DA. 1982; VOL. 44; NO 2; PP. 209-211; BIBL. 8 REF.Article

A CLASS OF RANDOM VARIABLES WHICH ARE NOT CONTINUOUS FUNCTIONS OF SEVERAL INDEPENDENT RANDOM VARIABLESALHO J.1982; ZEITSCHRIFT FUER WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE; ISSN 0044-3719; DEU; DA. 1982; VOL. 60; NO 4; PP. 497-500; BIBL. 2 REF.Article

SUMS OF INDEPENDENT LP RANDOM VARIABLES.ROBERTSON JB.1976; SANKHYA, A; INDIA; DA. 1976; VOL. 38; NO 1; PP. 99-104; BIBL. 8 REF.Article

DETERMINING CLASSES AND INDEPENDENCEO'BRIEN GL.1982; STAT. PROBAB. LETT.; ISSN 511609; NLD; DA. 1982; VOL. 1; NO 2; PP. 57-59; BIBL. 6 REF.Article

ON EXPECTED SAMPLE RANGE FROM HETEROGENEOUS SYMMETRIC DISTRIBUTIONSSALAMA IA; SEN PK.1982; J. STAT. PLANN. INFERENCE; ISSN 0378-3758; NLD; DA. 1982; VOL. 6; NO 3; PP. 235-239; BIBL. 4 REF.Article

THE GENERAL EQUIVALENCE OF GRANGER AND SIMS CAUSALITYCHAMBERLAIN G.1982; ECONOMETRICA; ISSN 0012-9682; NLD; DA. 1982; VOL. 50; NO 3; PP. 569-581; BIBL. 10 REF.Article

  • Page / 77